# SDR SWAA2022042585918

- Difficulty date: March 19, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 241DF ;TOP SURFACE FRAYED ON GLASS FABRIC ALONG THE WHOLE PANEL. / [01] PERFORMED VISUAL INSPECTION AT FLOOR PANEL #241DF FOUND OUT LIMITS AS PER B-737 SRM53-00-50-1A-1;[02] VERIFIED STEP 1;[03] REMOVED CENTER PANEL 241 DF AS PER B737-700 AMM 53-21-00-000-801;[04] VERIFIED STEP 3;[05] RECEIVE NEW FLOOR PANEL 241 DF;[06] OK TO INSTALL FLOOR PANEL;[07] INSTALLED MAIN CABIN FLOOR PANEL 241DF AS PER B737-700 AMM 53-21-00-400-801;[08] THIS STEP WAS ENTER IN ERROR;[09] STEP 8 WAS SIGNED IN ERROR.;[10] VERIFIED STEPS 7 AND 8.
